# SDR USAA2013101400029

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 61,846 hours, 8,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367273400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  DELAMINATION FOUND ON FLOOR PANEL 232HF BETWEEN FRAMES 19 TO 22 & -Y1456 TO -Y1959.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 211.
